Translator Disclaimer
November/December 2016 A Necessary condition for $H^\infty $ well-posedness of $p$-evolution equations
Alessia Ascanelli, Chiara Boiti, Luisa Zanghirati
Adv. Differential Equations 21(11/12): 1165-1196 (November/December 2016).

Abstract

We consider $p$-evolution equations, for $p\geq2$, with complex valued coefficients. We prove that a necessary condition for $H^\infty$ well-posedness of the associated Cauchy problem is that the imaginary part of the coefficient of the subprincipal part (in the sense of Petrowski) satisfies a decay estimate as $|x|\to+\infty$.

Citation

Download Citation

Alessia Ascanelli. Chiara Boiti. Luisa Zanghirati. "A Necessary condition for $H^\infty $ well-posedness of $p$-evolution equations." Adv. Differential Equations 21 (11/12) 1165 - 1196, November/December 2016.

Information

Published: November/December 2016
First available in Project Euclid: 13 October 2016

zbMATH: 1375.35090
MathSciNet: MR3556763

Subjects:
Primary: 35A27 , 35G10

Rights: Copyright © 2016 Khayyam Publishing, Inc.

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.21 • No. 11/12 • November/December 2016
Back to Top